Numerical evaluation of an isoperimetric constant. (English) Zbl 0157.52602

Full Text: DOI


[1] I. J. Schoenberg, An isoperimetric inequality for closed curves convex in even-dimensional Euclidean spaces, Acta Math. 91 (1954), 143 – 164. · Zbl 0056.15705
[2] E. Egerváry, On the smallest convex cover of a simple arc of space-curve, Publ. Math. Debrecen 1 (1949), 65 – 70. · Zbl 0038.10201
[3] Z. A. Melzak, The isoperimetric problem of the convex hull of a closed space curve., Proc. Amer. Math. Soc. 11 (1960), 265 – 274. · Zbl 0129.37401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.